# SDR FDEA201111245017

- Difficulty date: November 24, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 50,508 hours, 17,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53986751207
- Condition: Deformed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE TAIL SECTION BETWEEN FR 86 AND 87 AT STR 33R WEB PANEL IS DEFORMED. R & R DEFORMED WEB SECTION IAW SRM 51-40-21, PG 7 AT FR 86 AND 87 STR 33R.
